# SDR SWAA2014071630030

- Difficulty date: June 21, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 54,789 hours, 43,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT FWD LT CORNER OF AIR CONDITIONER DOOR CUT OUT.  REPAIRED CUT OUT IAW SRM.
